If someone is taking a daily prescribed dose of methadone and overmedicating with other prescribed medication such as clonodine and doxepin, what are the contraindications.
First off, if you are seeing 2 or 3 different Dr.'s then you need to let each one know what you are prescribed. Your Dr.'s would know this! If you are seeing one Dr. then he should have not had you on something that can be so dangerous.
Second, It sounds dangerous to me. Anytime you are over medicating yourself, you are setting yourself up for a possible heart attack, stroke, respitory failure and other DANGEROUS side effects. Please ask questions to your Dr. and seek immediate help! These are my opinions only!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2011 • 2 answers
Posted 15 Mar 2012 • 2 answers
Posted 14 Nov 2012 • 1 answer
Posted 29 May 2013 • 4 answers
Posted 18 Aug 2013 • 1 answer